# SDR AALA2009061400007

- Difficulty date: June 14, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Aircraft time: 55,074 hours, 19,050 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 26702888
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

JFK - CREW REPORTED MAIN GEAR DOOR NOT CLOSING.  ABORTED APPROACH AND DID FLY BY, TOWER REPORTED GEAR DOOR OPEN.  CYCLED GEAR WITH NORMAL INDICATION.  REPLACED RIGHT MAIN LANDING GEAR DOOR UPLOCK SEQUENCE VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
